# SDR FQAR20161121060

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: General aviation
- Aircraft: N926PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843289
- Aircraft time: 18,994 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 99887007
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE ELT WAS BEING REMOVED FOR INSPECTION, THE TECH DISCOVERED TWO, 2 INCH CRACKS NEXT TO THE NUTPLATES IN THE ELT MOUNTING BRACKET.
